# SDR YENA2007093

- Difficulty date: November 4, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 247 hours, 85 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: Z020H0001112
- Part serial: 020H00002842
- Condition: Malfunctioned
- Location: Cabin
- Part time: 247 hours, 85 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPS TEST OF EMERGENCY LIGHTS BY TEST BUTTON ON PROGRAM & TEST PANEL INOP.  REMOVED & REPLACED PROGRAMMING & TEST PANEL IAW AMM 23-73-18-04, OPS TEST NORMAL, OK FOR SERVICE.
